MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820250
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The patient presented with coronary artery disease and underwent percutaneous coronary intervention.A 2.50 x 20 mm synergy xd drug-eluting stent was selected for treatment.During preparation, when the stent was loaded onto the wire, the stent separated from the balloon without the balloon being inflated.The stent was not inserted into the body.Another synergy stent was used to complete the procedure successfully.There were no patient complications, and the patient fully recovered.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record review: it was confirmed that this device met manufacturing specifications prior to distribution, and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of cause not established.This conclusion code is based on the available information and the record review conducted at the boston scientific site.Based on the limited available information it cannot be assessed at this time what may have contributed to the reported issue and the cause cannot be established.A review of the product record did not identify any issues during the manufacturing of the finished goods batch which may have contributed to the event.One possible explanation is that unintentionally excessive force was applied to the device while removing the mandrel and stent protector leading to the stent dislodgement, but this cannot be confirmed.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The patient presented with coronary artery disease and underwent percutaneous coronary intervention.A 2.50 x 20mm synergy xd drug-eluting stent was selected for treatment.During preparation, when the stent was loaded onto the wire, the stent separated from the balloon without the balloon being inflated.The stent was not inserted into the body.Another synergy stent was used to complete the procedure successfully.There were no patient complications, and the patient fully recovered.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record review: it was confirmed that this device met manufacturing specifications prior to distribution, and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of cause not established.This conclusion code is based on the available information and the record review conducted at the boston scientific site.Based on the limited available information it cannot be assessed at this time what may have contributed to the reported issue and the cause cannot be established.A review of the product record did not identify any issues during the manufacturing of the finished goods batch which may have contributed to the event.One possible explanation is that unintentionally excessive force was applied to the device while removing the mandrel and stent protector leading to the stent dislodgement, but this cannot be confirmed.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The patient presented with coronary artery disease and underwent percutaneous coronary intervention.A 2.50 x 20mm synergy xd drug-eluting stent was selected for treatment.During preparation, when the stent was loaded onto the wire, the stent separated from the balloon without the balloon being inflated.The stent was not inserted into the body.Another synergy stent was used to complete the procedure successfully.There were no patient complications, and the patient fully recovered.It was further reported that the stent protector was removed first during unpacking and there was no resistance encountered during removal.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24548003
Report Number2124215-2026-12903
Device Sequence Number9485867
Product Code NIQ
UDI-Device Identifier08714729980810
UDI-Public(01)08714729980810(17)270819(10)37330180
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941820250
Device Catalogue NumberH7493941820250
Device Lot Number0037330180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/19/2026
04/13/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/10/2026
05/05/2026
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown